# SDR FDEA202205281321

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300*
- Aircraft serial: 876
- Aircraft time: 20,224 hours, 11,586 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PDIS  690     29-10  4895     28MAY22  SHV  FACT  U  WHEN GEAR WAS EXTENDED ON APPROACH, RECEIVED GREEN  SYSTEM LO PRESSURE #1 AND #2 PUMPS. GREEN SYSTEM  QUANTITY INDICATED MAXIMUM LEVEL. WARNING LASTED  APPROX 20 SECONDS AND WENT AWAY. GREEN SYSTEM  PRESSURE INDICATED 3050.  GEAR AND FLAPS WERE DOWN  AND ALL INDICATIONS WERE NORMAL AT THIS POINT.  ***EMERGENCY DECLARED***     FACT 28MAY22 13:16   SHV U  TROUBLESHOOT GREEN HYDRAULIC SYSTEM LO PRESSURE #1  AND #2 PUMP IAW TSM 29-10. FOUND GREEN HYDRAULIC  SYSTEM TO BE OVER SERVICED BY 2 GALLONS. DRAIN  GREEN SYSTEM AND RUN BOTH ENGINE IAW JRH A300-600.  DURING THE ENGINE RUN, WE DID NOT RECEIVED ANY  HYDRAULIC SYSTEM LO PRESSURE INDICATION. CHECKED  DPI OF GREEN HYDRAULIC SYSTEM FILTER IAW AMM  29-11-42-03-02. DPI DID NOT EXTEND OUT. SERVICED  GREEN HYDRAULIC SYSTEM TO CORRECT QUANTITY IAW AMM  12-12-29. A/C OK FOR SERVICE.
